Pascal and Francis Bibliographic Databases


Search results

Your search



A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 30825

  • Page / 1233

Selection :

  • and

On certain hypersurfaces with non-isolated singularities in P4(C)TSUBOI, Shoji.Proceedings of the Japan Academy. Series A Mathematical sciences. 2003, Vol 79, Num 1, pp 1-4, issn 0386-2194, 4 p.Article

Arbres associés aux singularités rationnelles = Trees associated to rational singularitiesTOSUN, M.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1999, Vol 329, Num 10, pp 867-870, issn 0764-4442Article

THE BERGMAN AND SZEGŐ KERNELS NEAR POINTS OF INFINITE TYPEHALFPAP, Jennifer; NAGEL, Alexander; WAINGER, Stephen et al.Pacific journal of mathematics. 2010, Vol 246, Num 1, pp 75-128, issn 0030-8730, 54 p.Article

A non-iterative sampling approach using noise subspace projection for EITBELLIS, Cédric; CONSTANTINESCU, Andrei; COQUET, Thomas et al.Inverse problems. 2012, Vol 28, Num 7, issn 0266-5611, 075015.1-075015.25Article

Asymptotics of subtracted singularities for generating functions with small singularitiesPANARIO, Daniel.Journal of computational and applied mathematics. 2002, Vol 142, Num 1, pp 197-209, issn 0377-0427Article

The local nash problem on arc families of singularitiesISHII, Shihoko.Annales de l'Institut Fourier. 2006, Vol 56, Num 4, pp 1207-1224, issn 0373-0956, 18 p.Article

Commuting maps on some subsets of matrices that are not closed under additionFRANCA, Willian.Linear algebra and its applications. 2012, Vol 437, Num 1, pp 388-391, issn 0024-3795, 4 p.Article

Almost global convergence in singular perturbations of strongly monotone systemsLIMING WANG; SONTAG, Eduardo D.Lecture notes in control and information sciences. 2006, pp 415-422, issn 0170-8643, isbn 3-540-34771-2, 1Vol, 8 p.Conference Paper

Skeletonization using an extended euclidian distance transformWRIGHT, M. W; CIPOLLA, R; GIBLIN, P. J et al.Image and vision computing. 1995, Vol 13, Num 5, pp 367-375, issn 0262-8856Conference Paper

Harmonic maps with prescribed finite singularitiesMOU, L.Communications in partial differential equations. 1989, Vol 14, Num 11, pp 1509-1540, issn 0360-5302, 32 p.Article

What is the radius of singularity of a real matrix ?REX, G; KUPFERSCHMIDT, J.Zeitschrift für angewandte Mathematik und Mechanik. 2001, Vol 81, pp S985-S986, issn 0044-2267, SUP4Conference Paper

Cosmic censorship and Tolman-Bondi spacetimesGORINI, V; GRILLO, G; PELIZZA, M et al.Physics letters. A. 1989, Vol 135, Num 3, pp 154-158, issn 0375-9601, 5 p.Article

Critical points of the singular value decompositionO'NEIL, Kevin A.SIAM journal on matrix analysis and applications. 2005, Vol 27, Num 2, pp 459-473, issn 0895-4798, 15 p.Article

Asymptotic silence of generic cosmological singularitiesANDERSSON, Lars; VAN ELST, Henk; WOEI CHET LIM et al.Physical review letters. 2005, Vol 94, Num 5, pp 051101.1-051101.4, issn 0031-9007Article

Simple tangential family germs and perestroikas of their envelopesCAPITANIO, Gianmarco.Bulletin des sciences mathématiques (Paris. 1885). 2006, Vol 130, Num 1, pp 1-14, issn 0007-4497, 14 p.Article

The Mixmaster Universe : the final reckoning?ANDRIOPOULOS, K; LEACH, P. G. L.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 15, issn 1751-8113, 155201.1-155201.11Article

Du Bois invariants of isolated complete intersection singularitiesSTEENBRINK, J. H. M.Annales de l'Institut Fourier. 1997, Vol 47, Num 5, issn 0373-0956, VI, X, 1367-1377 [13 p.]Article

Experimental verification of a stress singularity model to predict the effect of bondline thickness on joint strengthVAN TOOREN, M. J. L; GLEICH, D. M; BEUKERS, A et al.Journal of adhesion science and technology. 2004, Vol 18, Num 4, pp 395-412, issn 0169-4243, 18 p.Article

Boundary singularities : double coverings and Picard-Lefschetz formulasSCHERBACK, I; SZPIRGLAS, A.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1996, Vol 322, Num 6, pp 557-562, issn 0764-4442Article

Isomonodromic deformations with an irregular singularity and the elliptic Θ-functionMATSUDA, Kazuhide.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 39, pp 11939-11960, issn 1751-8113, 22 p.Article

Nearly singular approximations of CPV integrals with end- and corner-singularities for the numerical solution of hypersingular boundary integral equationsHANG MA; KAMIYA, Norio.Engineering analysis with boundary elements. 2003, Vol 27, Num 6, pp 625-637, issn 0955-7997, 13 p.Article

An extension theorem for separately holomorphic functions with pluripolar singularitiesJARNICKI, Marek; PFLUG, Peter.Transactions of the American Mathematical Society. 2003, Vol 355, Num 3, pp 1251-1267, issn 0002-9947, 17 p.Article

Réalisation de germes de feuilletages holomorphes par des champs semi-complets en dimension 2 = The realization of holomorphic foliation germs with semi complete two dimensional fieldsREBELO, Julio C.Annales de la faculté des sciences de Toulouse. 2000, Vol 9, Num 4, pp 735-763, issn 0240-2963Article

Local embeddings of lines in singular hypersurfacesJIANG, G; SIERSMA, D.Annales de l'Institut Fourier. 1999, Vol 49, Num 4, pp 1129-1147, issn 0373-0956Article

Singular value expansion for the Green function of Helmholtz operatorEGIDI, Nadaniela; MAPONI, Pierluigi.Journal of mathematical analysis and applications. 2011, Vol 377, Num 2, pp 670-682, issn 0022-247X, 13 p.Article

  • Page / 1233